# SDR ZIAA98032

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346HA
- Make and model: Lkheed 188A
- Aircraft serial: 188A1043
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 8398031
- Condition: Cracked
- Location: Ws 166-168
- Part time: 50,657 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - PER AD 66-04-02 INSPECTION, LEFT WING LOWER SURFACE DRY BAY, 2 INCH LONG SUBSRUFACE RP/UT CORROSION/CRACK INDICATION IN PLANK 3 AT 2/3 PLANK JOINT, LWS 166-168.  ROUTED OUT CRACKED AREA, LWS164 TO LWS168, PER SB620.  FABRICATED AND INSTALLED REPAIR PER SB620 DWG 841880.  (M)
